# SDR DHL9770366D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tieclip
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 440 STR 2L TIE CLIP HAS CRACK.  REPLACED TIE CLIP AT STA 440 STR 2L PER B 727 SRM 51-40-3.  REPAIR SIZE 3 INCH BY 3 INCH.
